MathSciNet Relay Station
MathSciNet bibliographic data
MR1937198 (2004c:11063) 11F33 (11F11 11F80 11G18)
Buzzard, Kevin Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003), no. 1, 29–55 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement